# SDR SWAA2016080954678

- Difficulty date: July 22, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6943586
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BRACKET CRACKED COMMON TO UPPER REAR SPAR AT APPROXIMATELY RSS 235.  R & R BRACKET IAW DWG AND SRM.
